MAUDE Adverse Event Report: BAXTER INTERNATIONAL INC. CLEARLINK; SET, I.V. FLUID TRANSFER

BAXTER INTERNATIONAL INC. CLEARLINK; SET, I.V. FLUID TRANSFER
Catalog Number 2N8395
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the sterile package (white side of the package with the blue writing) of an unspecified quantity of clearlink system luer activated universal vial adapters had cracks; further described as "almost like its dry rotted".This was observed prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
E1: initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g1, h3, h4, h6, h11.G1: (device manufacturer name, address, city, country, country code, postal code) were updated as manufacturing site was updated from ¿dominican republic¿ to ¿aibonito¿.H11: the device was received for evaluation.Visual inspection was performed which identified the top web of the blister packaging was brittle (damaged).The reported condition was verified.The cause of the condition could not be determined; however, the most probable cause is related to improper product exposure or storage conditions.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER INTERNATIONAL INC.
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd 721 km 0 3 po box 1389
parque industrial itabo, piisa
aibonito 00705
*   00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key19982527
Report Number1416980-2024-04279
Device Sequence Number19523137
Product Code LHI
UDI-Device Identifier00085412046419
UDI-Public(01)00085412046419(10)UR17L06053
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K924064
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N8395
Device Lot NumberUR17L06053
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown